# SDR GTIA2020072035264

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 54,286 hours, 25,268 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT 1300 FT IDLE DECENT BOTH PACKS ON BOTH BLEEDS ON ODOR STARTED IN AFT CABIN GALLEY AREA , BY THE TIME IT WAS REPORTED IT WAS DISSAPPATING SO NO ISOLATION  WAS POSSIBLE-PERFORMED TSM 05-50-00 ISOLATED ODOR TO PACK 2.
